# SDR ASAA2016070117220

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,248 hours, 404 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022170
- Part serial: CK001010
- Condition: Failed
- Location: Ee Bay
- Part time: 1,256 hours, 406 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START MC RECALL ELEC LT AND OVERHEAD ELEC LT REMAINED ON. ACFT GROUNDED. REMOVED AND REPLACED STATIC INVERTER IAW AMM 24-34-21. OPS CHECKED GOOD AT THIS TIME. GROUND VERIFICATION COMPLETED.
